I get repeated boils and doctor given me some antibiotics but when I stop taking medicines the boils appears elsewhere. Blood test result was like slightly elevated wbc count, calcium and protein level was also elevated. Is it serious?

(Last Updated: Apr 18, 2007)


Boils are the result of your body's inability to eliminate properly.  When your body cannot eliminate well, there will be depositions of toxins elsewhere --joints, muscles, organ systems etc.  When the body walls off toxins (as in a boil), and your internal terrain is out of balance --unfriendly bacteria will proliferate.  Antibiotics simply treat the symptoms of infection and do not address the cause.

So, to aid elimination, ensure you are drinking at least 1/2 your body weight in pure/filtered water daily, get at least 30 minutes of aerobic exercise daily (to improve circulation), choose a good balance of healthy whole foods-high fiber, vegetables and alkaline-forming foods,  avoid any cow's dairy product for 6-8 weeks, consider some gentle hydrotherapies (cool water spray, brief saunas, colon hydrotherapies, etc.), lymphatic massage, dry skin brushing ...and to strengthen your immune system add some nightly castor oil packs and probiotics.  There are also some homeopathic remedies which can be added to improve "drainage" --consider seeking the advice of a trained health care professional who can help you break the cycle of this pathology. http://www.countrydoc.com

Dr. Karen Benton, Naturopathic Physician 

 

answered by Dr K B N


Warning: home-remedies-for-you.com does not provide medical advice, diagnosis or treatment. see additional information
Read more questions in Health Advice